# SDR DXTA2018052100977

- Difficulty date: May 19, 2018
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N553QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605372
- Aircraft time: 9,408 hours, 7,491 cycles
- Engine: Pwa PW545A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Sys
- Condition: Contaminated
- Location: Engines
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

ENROUTE CREW FELT SLIGHT ENGINE SURGES, THEN AT 24K, THE RIGHT ENGINE ROLLED BACK TO APPROXIMATELY 44% N1 WITH NO THROTTLE INPUT..  CONTINUED FOR ABOUT 5 MINUTES AND THEN RETURNED TO PREVIOUS POWER SETTING.  PERFORMED FUEL CONTAMINATION CHECKS ON THE LT AND RT ENGINES.  FOUND FUEL CONTAMINATION AT THE FUEL FILTER AND THEN AT THE FUEL FLOW DIVIDER IAW EMM 72-00-00.  REMOVED AND REPLACED THE LT ENGINE FCU, FUEL FLOW TRANSMITTER, FLOW DIVIDER, HEAT EXCHANGER, FUEL FILTER, FLUSHED OUT ALL ENGINE FUEL LINES, AND EMERGENCY FUEL SHUTOFF VALVE. INSTALLED ALL ENGINE FUEL LINES. PERFORMED LEAK CHECKS AND OPS CHECKS WITH NO DISCREPANCIES NOTED.  WORK PERFORMED IAW EMM 72-00-00, 71-00-00, 73-10-01, 73-10-02, 73-10-03, 73-10-05, 73-10-07, AND 73-20-01.
